# SDR V0XD2017041903

- Difficulty date: April 6, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310 HAS SIGNS OF CORROSION BETWEEN STR 26L AND STR 26R. REPAIRED FRAME 310 BETWEEN STR 27 AND 26L IAW REO 670-53-21-1281, DATED 2016-04-11. NDT PERFORMED.
